# SDR U30A200300010

- Difficulty date: March 23, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 33,961 hours, 13,430 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: B398BAM0208
- Part serial: 1672
- Condition: Faulty
- Location: Zone 127/128
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER FLT 306 BWI-CUN, IN CUN AT GATE, THE NR 1 FLIGHT MANAGEMENT GUIDANCE COMPUTER (FMGC) FAILED.  DEFERRED PER MEL 22-83-01.  IN BWI ON 3/25/03, RESET NR 1 FMGC IAW AMM AFS OPER TEST 22-96-00-710-001 AND SYSTEM OPS CHECKED OK.  ON 3/25/03, NR 1 FMGC FAILED AGAIN.  SWAPPED NR 1 & 2 FMGC'S AND OPS CHECKED BOTH FMGC NR 1 & 2 OK.  C/W RVSM RETURN TO SERVICE REQUIREMENTS.  ON 3/26/2003, FMGC NR 2 FAILED.  REMOVED AND REPLACED NR 2 FMGC IAW 22-83-34-400-001 AND OPS CK'D OK.  C/W RVSM RETURN TO SERVICE REQUIREMENTS.
